Skip to content Skip to navigation

Volume 1 (2006)

Volume 1 (2006)

Number 1 - 2006

  1. C.-P. Chen, On Wallis’ Inequality . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 1 - 15
  2. J.-S. Sun, Sequence Inequalities for the Logarithmic Convex (Concave) Function . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 6 - 11
  3. W. N. Li and W. Sheng, On Some Nonlinear Integral Inequalities with an Advanced Argument . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 12 - 20
  4. C. S. Gal, S. G. Gal and G. M. N'Guerekata, Almost Automorphic Groups and Semigroups in Frechet Spaces . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 21 - 32
  5. B. S. Attili and S. F. Mallak, Existence of Limit Cycles in a Predator-Prey System: A Functional Response of the Form Arctan (ax) . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 33 - 40
  6. J.-S. Sun, On An Open Problem for An Algebraic Inequality . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 41 - 45
  7. H. Bor, On a Summability Factor Theorem . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 46 - 51
  8. J. Wu, Z. Wang and Z. Zhang, Two Periodic Solutions of Nonlinear Systems with Feedback Control . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 52 - 63
  9. A. Mihai Bica and S. Muresan, Smooth Dependency by LAG of the Solution of a Delay Integro-Differential Equation from Biomathematics . Commun. Math. Anal. Vol. 1 (2006). no. 1, pp. 64 - 74

Number 2 - 2006

  1. G. A. Afrouzi and S. Khademloo, A Computational Approach to study a Logistic Equation . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 75 - 84
  2. R. Saadati and J. H. Park, Intuitionistic Fuzzy Euclidean Normed Spaces . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 85 - 90
  3. H. Gul ince, Combinations of Distinguished Subsets and Cezaro Conullity . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 91 - 99
  4. M.-Yi Lee, Different Approaches to the Hp Boundedness of Riesz Transforms . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 101 - 108
  5. Z. Lewandowska, M. S. Moslehian and A. Saadatpour, Hahn-Banach Theorem in Generalized 2-Nromed Spaces . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 109 - 113
  6. H. Yue, A Strengthened Carleman’s Inequality . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 115 - 119
  7. S. N. Farrier, Convergence of the Cesaro-Like Means on p-adic Hilbert Spaces . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 121 - 136
  8. H. Kitada, Fundamental Solution Global in Time for a Class of Schrödinger Equations with Time-Dependent Potentials . Commun. Math. Anal. Vol. 1 (2006). no. 2, pp. 137 - 147